# SDR YENA20160509396

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 40,505 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER DOOR SILL LOWER, 1762, FRAME 16, STR 23LT, AFT TWO HOLES HAS CORROSION.  SPOTFACED AREA AND INSTALLED REPAIR WASHERS IAW SRM 53-11-14.
